• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Non-Asymptotic Results for Cornish–Fisher Expansions

Journal of Mathematical Sciences. 2016. Vol. 218. No. 3. P. 363-368.
Ulyanov V. V., Aoshima M., Fujikoshi Y.

We get the computable error bounds for generalized Cornish–Fisher expansions for quantiles of statistics provided that the computable error bounds for Edgeworth–Chebyshev type expansions for distributions of these statistics are known. The results are illustrated by examples.